# SDR DALA2024083008584

- Difficulty date: August 30, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 81,825 hours, 32,326 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 PIECE OF SEAT TRIM AT 18D BROKEN. EMER LIGHT WIRES EXPOSED. CORRECTIVE ACTION: R&R 18D EMER LIGHT PER B757 AMM 33-51 OPS-CHECK GOOD. (5657310)
